# SDR IPXA2025041730076

- Difficulty date: April 10, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 72,259 hours, 24,569 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 141T33319
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK, FWD ENTRY DOOR AFT LOWER CORNER SKIN (REPAIR) I.A.W AMM 25-80-00-400-803 REV.144 INSTALL MAIN DECK CARGO INSULATION AT STA 343 ~ 368 AND CONDITION CHECK NORMAL. I.A.W AMM 52-12-02-404-025 REV.144 INSTALLED DOORWAY LINING. CONDITION CHECK NORMAL. MAJOR REPAIR
